RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2007, Volume 52, Issue 4, Pages 810–814 (Mi tvp1650)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On Polynomials of Components of Gaussian Random Vectors

Yu. V. Prokhorov, V. I. Khokhlov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The paper makes more precise and extends the result obtained in [Theory Probab. Appl., 37 (1993), pp. 692–695] for the one-dimensional case to the multidimensional case.

Keywords: polynomials of random variables, Gaussian vectors, Hermite polynomials, Meler formula.

DOI: https://doi.org/10.4213/tvp1650

Full text: PDF file (465 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2008, 52:4, 720–724

Bibliographic databases:

Received: 20.08.2007

Citation: Yu. V. Prokhorov, V. I. Khokhlov, “On Polynomials of Components of Gaussian Random Vectors”, Teor. Veroyatnost. i Primenen., 52:4 (2007), 810–814; Theory Probab. Appl., 52:4 (2008), 720–724

Citation in format AMSBIB
\Bibitem{ProKho07}
\by Yu.~V.~Prokhorov, V.~I.~Khokhlov
\paper On Polynomials of Components of Gaussian Random Vectors
\jour Teor. Veroyatnost. i Primenen.
\yr 2007
\vol 52
\issue 4
\pages 810--814
\mathnet{http://mi.mathnet.ru/tvp1650}
\crossref{https://doi.org/10.4213/tvp1650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2742879}
\zmath{https://zbmath.org/?q=an:1180.60014}
\transl
\jour Theory Probab. Appl.
\yr 2008
\vol 52
\issue 4
\pages 720--724
\crossref{https://doi.org/10.1137/S0040585X97983341}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262081600012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-56749173925}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1650
  • https://doi.org/10.4213/tvp1650
  • http://mi.mathnet.ru/eng/tvp/v52/i4/p810

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Viskov, V. I. Khokhlov, “Four areas of Yu. V. Prokhorov's studies and their perspectives”, Theory Probab. Appl., 60:2 (2016), 336–342  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:346
    Full text:61
    References:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020